Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 72, Number 3

Exact Riemann solutions to shallow water equations
Ee Han and Gerald Warnecke.
Quart. Appl. Math. 72 (2014), 407-453
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237558
On the particle motion in geophysical deep water waves traveling over uniform currents
Anca-Voichita Matioc.
Quart. Appl. Math. 72 (2014), 455-469
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237559
Classification of two types of weak solutions to the Casimir equation for the Ito system
John Haussermann and Robert A. Van Gorder.
Quart. Appl. Math. 72 (2014), 471-490
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237560
Multi-time systems of conservation laws
Aldo Bazan, Paola Loreti and Wladimir Neves.
Quart. Appl. Math. 72 (2014), 491-511
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237561
Finite Larmor radius approximation for collisional magnetic confinement. Part II: the Fokker-Planck-Landau equation
Mihai Bostan and Céline Caldini-Queiros.
Quart. Appl. Math. 72 (2014), 513-548
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237562
Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD
Alessandro Morando, Yuri Trakhinin and Paola Trebeschi.
Quart. Appl. Math. 72 (2014), 549-587
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237563
Derivative estimates of solutions of elliptic systems in narrow regions
HaiGang Li, YanYan Li, Ellen ShiTing Bao and Biao Yin.
Quart. Appl. Math. 72 (2014), 589-596
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237564
Analytically pricing European-style options under the modified Black-Scholes equation with a spatial-fractional derivative
Wenting Chen, Xiang Xu and Song-ping Zhu.
Quart. Appl. Math. 72 (2014), 597-611
Abstract, references and article information
Full-text PDF
MathSciNet review: 3237565

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website